MAUDE Adverse Event Report: CARL ZEISS MEDITEC AG (JENA) VISULAS GREEN; LASER, OPHTHALMIC

CARL ZEISS MEDITEC AG (JENA) VISULAS GREEN; LASER, OPHTHALMIC
Catalog Number 000000-2096-102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The described increase in iop after slt is a known side effect.There is no allegation of a device malfunction.
 
Event or Problem Description
It was reported that a primary open-angle glaucoma (poag) patient suffered from a persisting increase in intraocular pressure (iop) after selective laser trabeculoplasty (slt) treatment.It was further reported that the number of glaucoma medications had to be increased from 2 to 3.

Brand Name
VISULAS GREEN
Common Device Name
LASER, OPHTHALMIC
Manufacturer (Section D)
CARL ZEISS MEDITEC AG (JENA)
carl zeiss promenade 10
jena, thueringia 7745
GM  7745
Manufacturer (Section G)
CARL ZEISS MEDITEC AG (JENA)
carl zeiss promenade 10
jena, thueringia 7745
GM   7745
Manufacturer Contact
manjaya manjaya
5300 central parkway
dublin, CA 94568
9255574259
MDR Report Key20526971
Report Number9615030-2024-00021
Device Sequence Number21111526
Product Code HQF
UDI-Device Identifier04049471091441
UDI-Public(01)04049471091441(11)011120
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K181682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number000000-2096-102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Initial Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale